MathSciNet Relay Station
MathSciNet bibliographic data
MR648528 03E15 (03D55 03D70 03E60 04A15)
Martin, Donald A.; Moschovakis, Yiannis N.; Steel, John R. The extent of definable scales. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 3, 435–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement